# SDR MASA20210405147

- Difficulty date: March 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 327-337 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 25RH IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT. (E/E)|STRINGER SPLICE 25RH IN STA. FS= 327 TO FS= 337 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6.C AND SRM 51-42-20-001-001-A01 PAR.
